# SDR 2022F00003

- Difficulty date: January 3, 2022
- Submitted: January 7, 2022
- Operation: General aviation
- Aircraft: N814ST
- Make and model: Hawbee 4000
- Aircraft serial: 258272
- Aircraft time: 12,030 hours, 10,161 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE CREW REPORTED GETTING A RIGHT THRUST REVERSER UNLOCK ANNUNCIATOR LIGHT ILLUMINATION. THEY DECLARED AN EMERGENCY WITH ATC AND BEGAN DECENT TO THE CLOSES AIRPORT THEY COULD LAND. THE CREW REPORTED THE UNLOCK ANNUNCIATOR LIGHT EXTINGUISHED DURING DECENT UPON LANDING MX TECHNICIANS INSPECTED THE THRUST REVERSER SYSTEM AND COULD NOT DUPLICATE THE DISCREPANCY HOWEVER THE THRUST REVERSERS WERE PINNED AND MEL'D PER THE PROCEDURE. THE AIRCRAFT WAS THEN REPOSITIONED TO KGNV (HOMEBASE) FOR FURTHER INSPECTION AND TROUBLESHOOTING.
